# SDR 97ZZZX4763

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761KC
- Make and model: Cessna T210M
- Aircraft serial: 21062308
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 406C109005
- Condition: Loose
- Location: Center Sect
- Part time: 1,438 hours
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, NOTED THE CENTER SECTION WAS LOOSE AT THE  BOLTS THAT HOLD THE CENTER SECTION TO THE HOT SIDE OF THIS UNIT. THIS HAS BEEN LEAKING AS THERE WAS EVIDENCE OF EXHAUST IN THIS AREA.  IT IS ASSUMED THESE BOLTS WERE LEFT LOOSE DURING INSTALLATION TO ALLOW TURBO BOLTS TO ALIGN DURING INSTALLATION.  SUBMITTER STATED ALL BOLTS AND NUTS SHOULD BE CHECKED FOR TORQUE BEFORE SAFTEYING AND/OR BENDING OVER LOCK TABS.
